Missouri Journal of Mathematical Sciences

Generalized Hadamard Product Sets of Polynomials in Simple Sets

K. A. M. Sayyed, M. S. Metwally, and M. T. Mohamed

Full-text: Open access

Abstract

In this paper a new basic set of polynomials of one complex variable is defined and some of its properties are studied. Its representation of regular functions under certain conditions due to Whittaker, Boas, and Newns in certain domains are investigated.

Article information

Source
Missouri J. Math. Sci., Volume 16, Issue 2 (2004), 108-125.

Dates
First available in Project Euclid: 22 August 2019

Permanent link to this document
https://projecteuclid.org/euclid.mjms/1566439368

Digital Object Identifier
doi:10.35834/2004/1602108

Zentralblatt MATH identifier
1154.26305

Citation

Sayyed, K. A. M.; Metwally, M. S.; Mohamed, M. T. Generalized Hadamard Product Sets of Polynomials in Simple Sets. Missouri J. Math. Sci. 16 (2004), no. 2, 108--125. doi:10.35834/2004/1602108. https://projecteuclid.org/euclid.mjms/1566439368


Export citation